# SDR USAA030018

- Difficulty date: February 21, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,657 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND UNSCHEDULED MAINTENANCE, FOUND SKIN CRACKED 1.65 INCH, STATION 943 ABOVE S24L.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 201.  (M)
